Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Aug 25, 2007, 6:21 AM PDT for 5 counties in Idaho. It took effect at Aug 25, 2007, 1:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2007, 6:21 AM PDT (13:21 UTC)
- In effect from
- Aug 25, 2007, 1:00 PM PDT
- Expired
- Aug 25, 2007, 8:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 1.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2688 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KOTX 251321 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 621 AM PDT SAT AUG 25 2007 ...BREEZY WINDS AND LOW RELATIVE HUMIDITIES SATURDAY AFTERNOON AND EVENING... .A DRY COLD FRONT WILL PASS THROUGH THE REGION SATURDAY. WINDS AHEAD OF THIS FRONT WILL BECOME BREEZY AND GUSTY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS WHILE RELATIVE HUMIDITIES REACH CRITICALLY LOW VALUES OVER NORTHEASTERN WASHINGTON AND THE NORTHERN IDAHO PANHANDLE. IDZ101-WAZ686-252130- /O.UPG.KOTX.FW.A.0004.070825T2200Z-070826T0400Z/ /O.NEW.KOTX.FW.W.0006.070825T2000Z-070826T0300Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON NORTHEAST (ZONE 686)- 621 AM PDT SAT AUG 25 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. BREEZY CONDITIONS ALONG WITH CRITICALLY LOW RELATIVE HUMIDITIES WILL IMPACT NORTHEAST WASHINGTON AND THE NORTHERN IDAHO PANHANDLE SATURDAY AFTERNOON AND EVENING. LOW ELEVATIONS INCLUDING THE CITIES OF SPOKANE...COUER DALENE...POST FALLS...AND CHENEY WILL HAVE THE GREATEST POTENTIAL OF REACHING CRITICAL FIRE WEATHER VALUES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS86 KOTX 251955 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 1255 PM PDT SAT AUG 25 2007 ...BREEZY WINDS AND LOW RELATIVE HUMIDITIES THIS AFTERNOON AND EVENING... .A DRY COLD FRONT IS TRANSITING THE REGION TODAY. WINDS AHEAD OF AND IMMEDIATELY BEHIND THIS FRONT WILL BECOME BREEZY AND GUSTY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS WHILE RELATIVE HUMIDITIES REACH CRITICALLY LOW VALUES OVER NORTHEASTERN WASHINGTON AND THE NORTHERN IDAHO PANHANDLE. IDZ101-WAZ686-260300- /O.CON.KOTX.FW.W.0006.070825T2000Z-070826T0300Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON NORTHEAST (ZONE 686)- 1255 PM PDT SAT AUG 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR BREEZY CONDITIONS AND LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. BREEZY CONDITIONS ALONG WITH CRITICALLY LOW RELATIVE HUMIDITIES WILL IMPACT NORTHEAST WASHINGTON AND THE NORTHERN IDAHO PANHANDLE THIS AFTERNOON AND EVENING. LOW ELEVATIONS INCLUDING THE CITIES OF SPOKANE...COUER DALENE...POST FALLS...AND CHENEY WILL HAVE THE GREATEST POTENTIAL OF REACHING CRITICAL FIRE WEATHER VALUES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KOTX 260255 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 755 PM PDT SAT AUG 25 2007 ...RED FLAG WARNING NO LONGER IN EFFECT AFTER 8 PM PDT THIS EVENING... .A DRY COLD FRONT WILL CONTINUE TO MOVE THROUGH EASTERN WASHINGTON AND THE IDAHO PANHANDLE THIS EVENING AND OVERNIGHT. RELATIVE HUMIDITY VALUES WILL CONTINUE TO CLIMB ABOVE CRITICAL VALUES BUT BREEZY AND GUSTY WINDS WILL CONTINUE THROUGH THE EVENING. IDZ101-WAZ686-260400- /O.EXP.KOTX.FW.W.0006.000000T0000Z-070826T0300Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON NORTHEAST (ZONE 686)- 755 PM PDT SAT AUG 25 2007 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. EXPECT TEMPERATURES TO CONTINUE COOLING AND RELATIVE HUMIDITY VALUES TO CLIMB WELL ABOVE CRITICAL VALUES THIS EVENING AND OVERNIGHT AS A DRY COLD FRONT MOVES THROUGH THE REGION. BREEZY CONDITIONS WILL CONTINUE INTO THE LATE EVENING HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Aug 25, 2:13 AM PDT, 4 hours 8 minutes earlier.
Area forecast discussion, Aug 25, 2:13 AM PDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
213 AM PDT SAT AUG 25 2007
.SYNOPSIS...A COLD FRONT WILL SWEEP THROUGH THE AREA
THIS EVENING BRINGING LOCALLY BREEZY CONDITIONS TO THE REGION. COOLER
TEMPERATURES ARE EXPECTED SUNDAY AND MONDAY BEHIND THE FRONT. A
RETURN TO WARMER...SUMMER-LIKE WEATHER IS LIKELY BY THE MIDDLE OF
NEXT WEEK AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE WESTERN
UNITED STATES.
&&
.DISCUSSION...
TODAY AND TONIGHT...WATER VAPOR IMAGERY SHOWS THAT THE INCOMING
TROUGH HAS SEVERAL PIECES AND JET STREAKS ASSOCIATED WITH IT.
FIRST JET MAX OF ABOUT 110 KTS IS CURRENTLY ASSOCIATED WITH THE
DARKENING NEAR THE QUEEN CHARLOTTE ISLANDS. CLOUD ENHANCEMENT
AHEAD OF IT OVER CENTRAL BC AS THE JET STREAK BEGINS TO EJECT AND
WEAKEN. MORE IMPORTANT JET STREAK IS CURRENTLY ASSOCIATED WITH
DARKENING STREAK ON WV IMAGERY STRETCHING FROM SOUTHERN BC
SOUTHWESTWARD INTO THE PACIFIC. THIS JET MAX IS FORECAST TO
INTENSIFY A BIT AS IT MOVES ONSHORE TODAY. BUT IT IS ALSO FORECAST
TO STAY NORTH OF OUR AREA...OVER SOUTHERN BC UNTIL LATER TONIGHT
WHEN THE TROUGH SWINGS THROUGH THE AREA. DOWN AT 850MB BOTH NAM
AND GFS SHOW WIDESPREAD 20KT WINDS THIS AFTERNOON. WITH A MIXED
LAYER UP TO NEARLY 700MB TODAY WE SHOULD SEE A RATHER BREEZY AND
GUSTY AFTERNOON AND EVENING. MODELS ALSO SHOW COOLING TODAY AT
850MB FOR ALL BUT THE SOUTHERN PANHANDLE. THUS IM FORECASTING A
FEW DEGREES COOLER THAN FRIDAY FOR MOST LOCATIONS. MOST NOTABLE
COOLING WILL BE IN THE CASCADES. CURRENT GUSTY NORTHWEST WINDS AT
THE DALLES AND FOG AT STAMPEDE PASS ARE INDICATORS OF THE MARINE
AIR ALREADY PUSHING UP TO AND EAST OF THE CASCADES. AFTERNOON
HUMIDITY VALUES WILL LIKELY SIMILAR TO FRIDAY...EXCEPT IN THE
CASCADES. AS SUCH RED FLAG CONDITIONS LOOK POSSIBLE IN NORTHEAST
WA AND THE NORTHERN PANHANDLE THIS AFTERNOON AND THIS EVENING.
WILL LIKELY UPGRADE THE WATCH TO A WARNING LATER THIS MORNING.
AS FOR RAIN...THE NAM 00Z AND 06Z RUNS ARE DEFINITELY A BIT FASTER
THAN THE GFS...BRINGING MEASURABLE RAIN TO THE CASCADE CREST BY
00Z /5PM/ THIS AFTERNOON. WILL CONTINUE WITH THE IDEA OF HAVING
THE BEST CHANCE OF PRECIP THIS EVENING FOR THIS AREA. THE NORTHERN
MOUNTAINS ARE THE ONLY OTHER AREA WITH A CHANCE OF RAINFALL.
DYNAMIC LIFT ISNT THAT IMPRESSIVE TONIGHT AND IT WILL TAKE A
LITTLE WHILE TO MOISTEN UP THE LOWER LEVELS. THUS WILL KEEP POPS
LOW FOR THIS PERIOD AND WAIT UNTIL SUNDAY WHEN THE ATMOSPHERE
LOOKS MORE MOIST. RJ
SUNDAY THROUGH MONDAY...MODEL AGREEMENT AND CONSISTENCY IS ONLY FAIR
THIS PERIOD. MODELS DO CONTINUE TO DEPICT A LOW-AMPLITUDE TROUGH
MIGRATING THROUGH THE AREA. A RELATIVELY FAST WESTERLY MID-LEVEL FLOW
IS PROJECTED...TRANSLATING AND STRETCHING SOME VORT MAXES THROUGH THE
REGION. ONE VORT MAX MOVES EAST EARLY SUNDAY AND A SECOND APPROACHES
SUNDAY AFTERNOON/EVENING...AND STILL A THIRD PASSES ON MONDAY. MODELS
ARE DEPICTING SOME SYNOPTIC FORCING...THOUGH IT IS NOT OVERLY
IMPRESSIVE. THE MOISTURE CONTENT OF THE SYSTEM...HOWEVER...HAS
NOT BEEN AS CONSISTENT...WAVERING BETWEEN QUITE DRY AND RELATIVELY
MOIST. OVERALL THE BEST LAYER MOISTURE REMAINS OVER THE NORTHERN-
TIER...WHILE FURTHER SOUTH THE SFC TO 700 LAYER REMAINS RELATIVELY
DRY. AS FOR INSTABILITY...THE MODELS CONTINUE TO KEEP THE MAIN COLD
POOL AND INSTABILITY IN CANADA. ALL THESE FACTORS MEAN CONTINUING THE
MAIN RISK FOR SHOWERS OVER THE NRN MTNS ZONES AND CENTRAL ID
PANHANDLE SUNDAY...WITH WANING CHANCES IN THE EVENING. CHANCE POPS
WERE PAINTED ACROSS MUCH OF THE NRN MOUNTAIN ZONES...WITH LCL LIKELY
POPS IN THE HIGHER MTNS OF NE WA/NRN ID. THIS IS AN INCREASE OVER THE
PREVIOUS FCST...LARGELY DUE TO MODELS TRENDING WETTER WITH THE SYSTEM
OVER THE PAST 3 OR SO RUNS. THE REMAINDER OF THE CWA IS EXPECTED TO
BE DRY...WITH A FAIR AMOUNT OF MIDDLE TO HIGH-LEVEL CLOUDINESS.
SUNDAY NIGHT AND MONDAY THE ATMOSPHERE BEGINS TO DRY OUT...THOUGH THE
OCCASIONAL MID- TO HIGH-LEVEL CLOUD IS EXPECTED TO SHIELD THE SUN AND
MOON FROM TIME TO TIME. WINDS ARE EXPECTED TO REMAIN IN THE BREEZY
CATEGORY SUNDAY...WITH GRADIENTS STILL RELATIVELY TIGHT AND 850 WINDS
MIXING DOWN TO SFC. WINDS ARE EXPECTED TO SLACKEN SUNDAY NIGHT.
TEMPERATURES WILL BE HELD BELOW AVERAGE INTO MONDAY WITH AFTERNOON
850 TEMPS IN THE LOW TO MID-TEENS...THOUGH MONDAY IS EXPECTED TO BE
SLIGHTLY MILDER THAN SUNDAY.
MONDAY NIGHT THROUGH FRIDAY...THE NEXT BROAD TROUGH MOVES INTO THE
GULF OF AK AND A RIDGE AMPLIFIES OVER THE PACIFIC NW. THIS WILL LEAD
TO A PRIMARILY DRY AND MILDER PERIOD...WITH TEMPS WARMING TO SLIGHTLY
ABOVE AVERAGE BY WEDNESDAY...LEVELING OUT THURSDAY AND FRIDAY. MODELS
ARE SHOWING SOME MOISTURE TRYING TO SLIP UNDER THE RIDGE AND
INFILTRATING THE PANHANDLE BETWEEN WEDNESDAY AND FRIDAY. THE MOISTURE
COINCIDES WITH SOME INCREASING INSTABILITY. HOWEVER THE LOCATION AND
TIMING OF THESE VARIABLES HAS NOT BEEN ENTIRELY CONSISTENT. THE
RECENT 12Z GFS WAS MOST AGGRESSIVE BRINGING MOISTURE/INSTABILITY INTO
THE PANHANDLE ON WEDNESDAY. OTHER RUNS (INCLUDING THE MOST RECENT 00Z
GFS) KEEP MOST MOISTURE JUST SOUTH OF THE PANHANDLE. OTHER RUNS SNEAK
SOME OF THE MOISTURE/INSTABILITY TOWARD THE PANHANDLE THURSDAY OR
FRIDAY...WITHIN THE FLOW BECOMING INCREASINGLY SOUTHERLY AS THE GULF
OF AK TROUGH NUDGES TOWARD THE COAST. IM NOT ENTIRELY CONFIDENT IN
ANY SINGLE SOLUTION ATTM...WITH LITTLE STRONG CONSISTENCY IN THE
AFOREMENTIONED VARIABLES FROM WED TO FRIDAY. WHAT SEEMS TO BE
CONSISTENT IS THAT GUIDANCE DOES SUGGEST SOME MONSOONAL MOISTURE AND
INSTABILITY ATTEMPTING TO MOVE NORTH...BUT JUST HOW FAR NORTH AND
WHEN IT GETS NORTH IS MORE DIFFICULT TO PIN DOWN. POPS WERE CUT BACK
SOME ON WEDNESDAY...LEAVING ONLY A SLIGHT CHANCE FOR SHOWERS OVER
EASTERN SHOSHONE COUNTY IN THE AFTERNOON. FOR NOW A MENTION OF PRECIP
FOR THE PANHANDLE WAS LEFT OUT OF THURSDAY AND FRIDAY UNTIL MORE
CONSISTENCY IS FOUND. EITHER WAY IT SEEMS THAT IF ANYTHING DOES
UNDERCUT THE RIDGE IT WOULD AFFECT THE PANHANDLE...THUS MORE
CONFIDENCE LAYS IN THE DRY FCST ELSEWHERE. /JCOTE
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH 12Z SUNDAY. THE
PASSAGE OF A MAINLY DRY COLD FRONT THIS EVENING WILL BRING
GUSTY WINDS TO EASTERN WASHINGTON AND NORTHERN IDAHO THIS AFTERNOON
AND EARLY EVENING. SUSTAINED WINDS OF 15 KTS WITH GUSTS TO 25 KTS
ARE EXPECTED AT KEAT...KGEG...KCOE...AND KPUW. RJ
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 83 57 73 47 75 49 / 10 10 10 10 0 0
COEUR DALENE 83 57 74 46 75 46 / 10 10 20 10 10 0
PULLMAN 83 53 73 42 75 40 / 0 10 10 10 0 0
LEWISTON 90 63 80 52 83 50 / 0 10 10 10 0 0
COLVILLE 86 51 74 44 76 43 / 10 20 20 10 0 0
SANDPOINT 82 50 70 44 73 43 / 10 20 30 10 10 0
KELLOGG 80 55 72 44 74 46 / 10 10 20 10 10 0
MOSES LAKE 87 59 79 48 80 48 / 10 10 10 0 0 0
WENATCHEE 83 61 77 53 79 54 / 0 10 10 0 0 0
OMAK 84 58 78 48 79 50 / 10 10 20 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
CENTRAL PANHANDLE MOUNTAINS...COEUR DALENE AREA...IDAHO
PALOUSE...NORTHERN PANHANDLE.
WA...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
NORTHEAST MOUNTAINS...SPOKANE AREA.
&&Hazardous weather outlook, Aug 25, 6:13 AM PDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
613 AM PDT SAT AUG 25 2007
IDZ001>004-026-027-WAZ036-037-261315-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-SPOKANE AREA-
NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...SPOKANE...
COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS
613 AM PDT SAT AUG 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO AND NORTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
PDT THIS EVENING FOR NORTH IDAHO PANHANDLE...COEUR D ALENE
AREA...IDAHO PALOUSE...CENTRAL PANHANDLE
MOUNTAINS...LEWISTON AREA...LEWIS AND SOUTHERN NEZ PERCE
COUNTIES...SPOKANE AREA...NORTHEAST MOUNTAINS
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEARFWOTX /WWUS86 KOTX/
.DAY ONE...TODAY AND TONIGHT
A DRY COLD FRONT WILL CROSS THE REGION SATURDAY AFTERNOON AND
EVENING BRINGING LOW RELATIVE HUMIDITIES AND BREEZY...GUSTY CONDITIONS.
EXPECT AFTERNOON HUMIDITIES OF 15 TO 25 PERCENT WITH WINDS OF 15
TO 20 MPH GUSTING TO NEAR 30 MPH. THIS WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
COOLER WEATHER IS EXPECTED FOR SUNDAY AND MONDAY BEFORE A WARMING
TREND BEGINS ON TUESDAY. TEMPERATURES WILL REACH ABOVE NORMAL
READINGS FOR THE LATTER HALF OF THE WEEK.
WAZ031>035-038-041>044-261315-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...ANATONE...PEOLA...CLARKSTON...PULLMAN...
MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE...
COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE...
COULEE CITY...REPUBLIC...INCHELIUM...WENATCHEE...LEAVENWORTH...
MAZAMA...TWISP...WINTHROP...OMAK...OKANOGAN...BREWSTER...
BRIDGEPORT...OROVILLE...WATERVILLE...MANSFIELD
613 AM PDT SAT AUG 25 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON
AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
A DRY COLD FRONT WILL CROSS THE REGION SATURDAY AFTERNOON AND
EVENING BRINGING COOLER TEMPERATURES AND BREEZY...GUSTY
CONDITIONS. EXPECT AFTERNOON WINDS OF 15 TO 20 MPH GUSTING TO NEAR
30 MPH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
COOLER WEATHER IS EXPECTED FOR SUNDAY AND MONDAY BEFORE A WARMING
TREND BEGINS ON TUESDAY. TEMPERATURES WILL REACH ABOVE NORMAL
READINGS FOR THE LATTER HALF OF THE WEEK.Nearby
Red Flag Warnings in Idaho, 2007Red Flag Warnings in Washington, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.